# SDR SWAA2025120943353

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,915 hours, 31,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR HOOK BROKEN.  PREVIOUSLY COMPLIED WITH EA M23-125-01839.
